• All donations and upgrades are manually verified and approved within 24hrs.
  • Upgrades are ongoing. Learn how to save your bookmarked posts.

Please can someone say something kind to me?

#8
You are wonderful, kind and courageous @Teasel , and it wouldn't be the same without you here for me/ us, and I surely know wherever you are that is the same for all around you who love you and your presence, and words, and humour and caring and kindnesses. And that might be kind, but it is also true. Please don't give up now, after all you've been through and have overcome and are overcoming. :hug: :hug: :hug:
 
#9
You’re kind and caring. You have shown compassion to me - and many others here - many, many times and have been encouraging and reassuring. And you’re funny. You often make me smile here just when it’s needed. I always reckon you’d be fun to have a glass of wine with!

I’m sorry you’re struggling at the moment, B. Remember that this will pass. We’re all very glad to have you around.
 
#11
Hi, Teasel.

Going off Mirtazapine is tough, but you can do it.

All of the posts I have read that you have authored have been thoughtful and encouraging.

These terrible feelings will not last forever. If I remember correctly, it gets better two-weeks after taking the last dose. Once I got over that hurdle, I started feeling more and more like myself.

Sending warm thoughts and safe hugs. 💗
 
Top Bottom